MathSciNet Relay Station
MathSciNet bibliographic data
MR1402656 (97k:60008) 60B12 (60F10)
Einmahl, U.; Kuelbs, J. Dominating points and large deviations for random vectors. Probab. Theory Related Fields 105 (1996), no. 4, 529–543.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement